Numerical algorithms for backward stochastic differential equations with 1-d brownian motion: Convergence and simulations***
ESAIM: Mathematical Modelling and Numerical Analysis (2011)
- Volume: 45, Issue: 2, page 335-360
- ISSN: 0764-583X
Access Full Article
topAbstract
topHow to cite
topReferences
top- V. Bally, An approximation scheme for BSDEs and applications to control and nonlinear PDE's, in Pitman Research Notes in Mathematics Series364, Longman, New York (1997).
- V. Bally and G. Pages, A quantization algorithm for solving discrete time multi-dimensional optimal stopping problems. Bernoulli9 (2003) 1003–1049.
- V. Bally and G. Pages, Error analysis of the quantization algorithm for obstacle problems. Stoch. Proc. Appl.106 (2003) 1–40.
- B. Bouchard and N. Touzi, Discrete time approximation and Monte-Carlo simulation of backward stochastic differential equation. Stoch. Proc. Appl.111 (2004) 175–206.
- P. Briand, B. Delyon and J. Mémin, Donsker-type theorem for BSDEs. Elect. Comm. Probab.6 (2001) 1–14.
- P. Briand, B. Delyon and J. Mémin, On the robustness of backward stochastic differential equations. Stoch. Process. Appl.97 (2002) 229–253.
- D. Chevance, Résolution numérique des équations différentielles stochastiques rétrogrades, in Numerical Methods in Finance, Cambridge University Press, Cambridge (1997).
- F. Coquet, V. Mackevicius and J. Mémin, Stability in D of martingales and backward equations under discretization of filtration. Stoch. Process. Appl.75 (1998) 235–248.
- J. Cvitanic, I. Karatzas and M. Soner, Backward stochastic differential equations with constraints on the gain-process. Ann. Probab.26 (1998) 1522–1551.
- F. Delarue and S. Menozzi, An interpolated Stochastic Algorithm for Quasi-Linear PDEs. Math. Comput.261 (2008) 125–158.
- J. Douglas, J. Ma and P. Protter, Numerical methods for forward-backward stochastic differential equations. Ann. Appl. Probab.6 (1996) 940–968.
- N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng and M.-C. Quenez, Reflected solutions of backward SDE and related obstacle problems for PDEs. Ann. Probab.25 (1997) 702–737.
- N. El Karoui, S. Peng and M.C. Quenez, Backward stochastic differential equations in finance. Math. Finance7 (1997) 1–71.
- E. Gobet, J.P. Lemor and X. Warin, Rate of convergence of an empirical regression method for solving generalized backward stochastic differential equations. Bernoulli12 (2006) 889–916.
- P.E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations. Springer, Berlin (1992).
- J. Ma, P. Protter, J. San Martín and S. Torres, Numerical method for backward stochastic differential equations. Ann. Appl. Probab.12 (2002) 302–316.
- J. Mémin, S. Peng and M. Xu, Convergence of solutions of discrete reflected backward SDE's and simulations. Acta Math. Appl. Sin. (English Series)24 (2008) 1–18.
- E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation. Syst. Control Lett.14 (1990) 55–61.
- S. Peng, Monotonic limit theory of BSDE and nonlinear decomposition theorem of Doob-Meyer's type. Probab. Theory Relat. Fields113 (1999) 473–499.
- S. Peng and M. Xu, Reflected BSDE with Constraints and the Related Nonlinear Doob-Meyer Decomposition. Preprint, available at e-print:v4 (2006). URIarXiv:math/0611869
- E.G. Rosazza, Risk measures via -expectations. Insur. Math. Econ.39 (2006) 19–34.
- M. Xu, Numerical algorithms and simulations for reflected BSDE with two barriers. Preprint, available at arXiv:0803.3712v2 [math.PR] (2007).
- J. Zhang, Some fine properties of backward stochastic differential equations. Ph.D. Thesis, Purdue University (2001).
- J. Zhang, A numerical scheme for BSDEs. Ann. Appl. Probab.14 (2004) 459–488.
- Y. Zhang and W. Zheng, Discretizing a backward stochastic differential equation. Int. J. Math. Math. Sci.32 (2002) 103–116.